CIRCLE CONDITION AND STABILITY MARGIN OF THE OPTIMAL REGULATOR FOR SYSTEMS WITH DELAYS.

Kenko Uchida, Etsujiro Shimemura, Naoto Abe

    Research output: Contribution to journalArticle

    11 Citations (Scopus)

    Abstract

    Robustness properties of the optimal regulator for systems with delays in the state are characterized. A Nyquist stability criterion is developed and the circle condition of the optimal regulator is derived. On the basis of these results, the stability margin of the optimal regulator is evaluated as by Lehtomaki et al. (1981), and it is shown that the stability margin is equal to that in the finite-dimensional case.

    Original languageEnglish
    Pages (from-to)1203-1212
    Number of pages10
    JournalInternational Journal of Control
    Volume46
    Issue number4
    Publication statusPublished - 1987 Oct

    Fingerprint

    Stability criteria

    ASJC Scopus subject areas

    • Control and Systems Engineering

    Cite this

    CIRCLE CONDITION AND STABILITY MARGIN OF THE OPTIMAL REGULATOR FOR SYSTEMS WITH DELAYS. / Uchida, Kenko; Shimemura, Etsujiro; Abe, Naoto.

    In: International Journal of Control, Vol. 46, No. 4, 10.1987, p. 1203-1212.

    Research output: Contribution to journalArticle

    @article{b0b38a86af4a4d03a505edb656186640,
    title = "CIRCLE CONDITION AND STABILITY MARGIN OF THE OPTIMAL REGULATOR FOR SYSTEMS WITH DELAYS.",
    abstract = "Robustness properties of the optimal regulator for systems with delays in the state are characterized. A Nyquist stability criterion is developed and the circle condition of the optimal regulator is derived. On the basis of these results, the stability margin of the optimal regulator is evaluated as by Lehtomaki et al. (1981), and it is shown that the stability margin is equal to that in the finite-dimensional case.",
    author = "Kenko Uchida and Etsujiro Shimemura and Naoto Abe",
    year = "1987",
    month = "10",
    language = "English",
    volume = "46",
    pages = "1203--1212",
    journal = "International Journal of Control",
    issn = "0020-7179",
    publisher = "Taylor and Francis Ltd.",
    number = "4",

    }

    TY - JOUR

    T1 - CIRCLE CONDITION AND STABILITY MARGIN OF THE OPTIMAL REGULATOR FOR SYSTEMS WITH DELAYS.

    AU - Uchida, Kenko

    AU - Shimemura, Etsujiro

    AU - Abe, Naoto

    PY - 1987/10

    Y1 - 1987/10

    N2 - Robustness properties of the optimal regulator for systems with delays in the state are characterized. A Nyquist stability criterion is developed and the circle condition of the optimal regulator is derived. On the basis of these results, the stability margin of the optimal regulator is evaluated as by Lehtomaki et al. (1981), and it is shown that the stability margin is equal to that in the finite-dimensional case.

    AB - Robustness properties of the optimal regulator for systems with delays in the state are characterized. A Nyquist stability criterion is developed and the circle condition of the optimal regulator is derived. On the basis of these results, the stability margin of the optimal regulator is evaluated as by Lehtomaki et al. (1981), and it is shown that the stability margin is equal to that in the finite-dimensional case.

    UR - http://www.scopus.com/inward/record.url?scp=0023435209&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0023435209&partnerID=8YFLogxK

    M3 - Article

    VL - 46

    SP - 1203

    EP - 1212

    JO - International Journal of Control

    JF - International Journal of Control

    SN - 0020-7179

    IS - 4

    ER -